# SDR AALA2019123089001

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 75,114 hours, 9,511 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R LAVATORY DOOR KNOB LOOSE & INTERMITTANT COULD NOT EXIT LAVATORY.  SECURED AND ADJUSTED LOOSE HANDLE ADAPTER PER ESO 21411. A SATISTIFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
